# SDR UALA2011062703171

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 83,190 hours, 9,435 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING DOOR 4 GALLEY AREA LOWER WALL CROSS AISLE.  REPLACED LIGHT.
